# SDR AALA202409162723

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 37,776 hours, 15,411 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR HANDLE IS DIFFICULT TO TURN/OPEN. DOOR FEELS LIKE IT'S RUBBING/STICKING ON DOOR FRAME. LUBED DOOR LATCH PLUNGERS.
